Thank you for your query at DoctorSpring.com
I understand your concern.
So your current symptoms are lump sensation in the throat, sore throat, sinusitis, post nasal drip and a reflux feeling.
Please don't take Pantoprazole twice a day. I am not sure who recommended that to you, but any PPI ( Proton Pump Inhibitor ) should be taken only once a day before breakfast, otherwise it really won't be effective.
The post nasal drip that you have, shows that you have an infection, mostly sinus infection, and this a continuous source of bacteria in the throat. It leads to pharyngitis, and that could be causing the lump sensation in the throat and the sore throat that you have.
As of now you have a combination of GERD and Acute Pharyngitis.
Please take the following medicines :
1) Cap. Augmentin 625 mg twice daily for 7 days.
2) Cap. Omeprazole 20 mg, once daily before breakfast for 2 weeks.
3) Syp. Sucralfate 2 teaspoons twice daily for 7 days ( post meals ).
You will need a prescription for these medicines and you can consult your local physician for the same.
Feel free to discuss further,
Patient replied :
Thank you for your quick answer, i had just finished an antibiotic course that l started on 6 November and ended on 10 November, the antibiotic I took was Tavanic and the course was five days, it was prescribed to me because i have colored phlegm. Today, i woke up with an extreme sore sensation in the back of my nose and i spitted up reddish phlegm, I was coming from my nose not from my chest..... Please advise
You seem to have devloped a very bad sinus infection.
Chronic sinusitis has a waxing and waning course. It keeps recurring, providing a common nidus of both throat and nasal infection.
You need to get a CT SCAN of the Para nasal sinuses, and get yourself examined by an ENT specialist.
Based on the CT findings, further treatment can be advised.
Patient replied :
Dear Dr Deepu, I stuck to your advise and took the PPI once daily, I had a CT scan and it proved that I had a sever sinus infection with some swallowed glands, I am currently on a klacid antibiotic for 3 weeks, however, I just had I tingling sensation in the back of my mouth and when I checked it I found what I attached in the email.
Please advise, is all what's happening to me a sort of virus? Or what
Throat irritation can be due to post nasal drip( which may occur in sinusitis). I want to see your CT scan of sinus, can you scan and mail me, it will help in quantity sinusitis and same time I will know type of sinusitis. Because some time primary focus of throat Infection can be in sinuses.
Your throat pic is OK except minimal congestion.
Clarithromycin is a good antibiotic for both sinus and throat, you are already taking it for 3 weeks.
Hope this helps
Dr. Sunil Jalan